# SDR SWAA2025011786751

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,233 hours, 33,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FORWARD LOWER EMERGENCY EXIT LIGHT INOP 2024-759682<[01] PERFORMED FUSE REPLACE AT M1674 EMERGENCY EXIT BATTERY PACK TEST OK IAW B737-700 AMM 33-51-06-960-804 TOOL USED MULTIMETER P/N: FLUKE 179 S/N: 97220166 DUE DATE 17/MAR/25;[02] CERTIFIED WORK PERFORMED.
